MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-0221-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), the staff stated the posterior pad had no gel on it.The gel was stuck to the packaging.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental report is reporting the evaluation of the device and correcting information submitted on the initial report.Please reference section d2.The product was returned to zoll medical corporation for evaluation.The customer reported that the posterior onestep basic electrode pad appeared to have no gel, with the gel adhered to the inside of the packaging.Evaluation of the returned electrodes (lot #2825a) confirmed that the styrene liners were not present and the posterior pad gel was bunched in the center of the pad and adhered to the packaging.Visual inspection found no damage to the pad assembly.Because the electrodes were returned in used condition, the cause and timing of the gel displacement could not be determined.Continuity testing from the connector to the tins passed successfully, confirming electrical integrity.The electrodes were subsequently scrapped following evaluation.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
+1(401)729-1400
MDR Report Key25047505
Report Number1218058-2026-00060
Device Sequence Number13206802
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public(01)00847946016241(17)270712(10)2825A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0221-01
Device Lot Number2825A
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/23/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale